# SDR SIMA20230116004

- Difficulty date: January 16, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fr 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE RIGHT SHEAR PANEL BETWEEN FR 87 AND FR 88 IS CORRODED (LEVEL 2 CORROSION).  R & R AFT GALLEY FLOOR STRUCTURE RH SHEAR PANEL BETWEEN FR 87-88 IAW EMB-175 SRM 51-40-08.
